# SDR SIMA20131015004

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 29,718 hours, 25,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74203
- Condition: Inoperative
- Location: Emergency Light
- Part time: 23,174 hours, 19,456 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT BATTERY INOPERATIVE.   R & R NR 2 EMERGENCY LIGHT BATTERY IAW W/C 33-700-19.  OPS CHECKED GOOD.
